Jump to content

Recommended Posts

I just started on 5 mg of Abilify 3 days ago and everytime I take it, I end up with a horrible headache an hour or so later. Has anyone else had this problem?

I'm currently trying out different OTC remedies... but haven't had any luck so far.

It's one of those light sensitive, constant, semi-throbbing headaches where all I want to do is put a cool compress on my eyes and lay down.

Does anyone have any suggestions or ideas for what I could do about it or about how long this reaction will last?

I'm thinking about trying to take it at night instead and sleep through it...

Link to comment
Share on other sites

I had the same thing happen when I took it but after about a week they did go away.

Taking it at night might be a good idea for you, but you might experience insomnia. It might be worth trying though to see if the headaches do disappear.

I started on 15mg and am now on 30mg and havent noticed headaches from it.

Link to comment
Share on other sites

Thanks for your responces..

They eventually did end up going away finally!

Plus, I figured out through trial and error that either aspirin or alcohol would take most of the edge off. So that helped a great deal.

...My theory is that it was expanding the blood vessels in my brain that did the trick (which I know alcohol does - and heard that aspirin does the same) since coffee and everything else didn't do anything at all. Makes me wonder what happened physically to cause the headache to begin with.. but I digress.

I did start taking it at night, and got some strange dreams from it and woke up early but no insomnia. It's actually working as both a depressant and stimulant for me. It makes me really drowsy and then gives me akathisia - with a short period in between where I feel better. Don't know what to make of that.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...